# SDR C2XA07IA228

- Difficulty date: October 30, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145LR
- Aircraft serial: 145138
- Aircraft time: 20,273 hours, 15,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 95876
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 1,765 hours, 1,956 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2618, DURING PREFLIGHT INSPECTION THE CREW REPORTED THE CENTER AISLE PATH EMERGENCY LIGHTS TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
